# SDR 96ZZZX5216

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3119F
- Make and model: Cessna 182J
- Aircraft serial: 18257219
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: S14958
- Condition: Split
- Location: Lt Tank Vent
- Part time: 2,509 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER EACH FLIGHT, PILOT REPORTED HAD TO WIPE FUEL STAIN FROM TRAILING EDGE OF LT WING.  INSPECTION OF LT FUEL BLADDER MADE AND FOUND HOSE CONNECTING TANK VENT LINE TO THE LT FUEL TANK WAS SPLIT AND ALLOWING FUEL TO VENT INTO THE WING BAY OUTBOARD OF LT TANK.  THE AGE OF THE RUBBER HOSE WAS DETERMINED TO BE THE CAUSE OF FAILURE.
